# SDR CA120328005

- Difficulty date: March 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 14,457 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 10138800511
- Condition: Failed
- Location: Hyd System
- Part time: 14,611 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN LANDING GEAR WAS SELECTED FOR LANDING, THE 2 AMP LANDING GEAR CONTROL C/B POPPED.  CREW TRIED TO RESET IT BUT COULD NOT. GEAR WAS MANUALLY EXTENDED AND AIRCRAFT LANDED WITHOUT INCIDENT.  ACFT WAS JACKED, SYS WAS CHECKED BY MAINTENANCE AND FOUND THAT HYDRAULIC POWER PACK HAD FAILED.  HYD PACK WAS REPLACED WITH AN O/H UNIT.  SYS SERVICED AND GEAR WAS PUT THRU 6 FAULT FREE CYCLES AND RETURNED TO SERVICE.
